# SDR UIEA2018011400065

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,662 hours, 11,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP CAUTION.  PERFORMED AN OPS AND BITE CHECKS ON RT PACK TEMP CONTROLLER IAW AMM 21-51-14. NO FAULTS NOTED.
